×

zbMATH — the first resource for mathematics

Bone remodeling. II: Small strain adaptive elasticity. (English) Zbl 0342.73069

MSC:
74L15 Biomechanical solid mechanics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cowin, S. C. and Hegedus, D. H., Bone Remodeling I; A Theory of Adaptive Elasticity, Journal of Elasticity 6 (1976) 313–326 · Zbl 0335.73028 · doi:10.1007/BF00041724
[2] Bonfield, W. and Li, C. H., Deformation and Fracture of Bone, J. Appl. Physics, 37 (1966) 869–875 · doi:10.1063/1.1708274
[3] Scott, J. H., The Mechanical Basis of Bone Formation. J. Bone and Joint Surgery, 39B (1957) 134–144
[4] Hegedus, D. H., A Mathematical Model of Wolffs Law, A Theory of Adaptive Elasticity, Ph. D. Dissertation, Tulane University, 1975
[5] Birkhoff, G. and Carlo Rota, G., Ordinary Differential Equations, Ginn and Co., New York, 1965 · Zbl 0102.29901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.